# SDR IPXA2024012928961

- Difficulty date: January 8, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,218 hours, 25,057 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cone
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT#2 ENG EXHAUST CONE LOWER OUTBD AREA BETWEEN 4 AND 5'0' CLOCK POSITION HAS A GOUGE DOT 47-04 AFTER REVEIWING DAMAGED AREA THE DISCREPANCY WAS FOUND TO BE A DENT. THE DENT MEASURED AT 1.7 INCHES WIDE AND WAS .014 DEPTH AT DEEPEST LOCATION, EQUALING 121.42 AND IS WITHIN LIMITS. MEASURED WITH DEPTH GAGE T96230. IAW SRM 54-41-30-1A-1.
